# SDR CA030728001

- Difficulty date: July 24, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Part serial: A283
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING PILOT NOTICED DEFECT IN WHITE ROTOR BLADE. BLADE FOUND CRACKED ON UNDERSIDE SKIN FROM TRAILING EDGE TO SPAR 17 INCHES FROM BLADE ROOT. REMAINING BLADES INSPECTED NO DEFECTS FOUND.
